MathSciNet Relay Station
MathSciNet bibliographic data
MR1344138 58G12 (19K35 20F32 46L85)
Yu, Guo Liang Coarse Baum-Connes conjecture. $K$-Theory 9 (1995), no. 3, 199–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement